# SDR DALA2015112207137

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB BETWEEN BS 370 - 427 FWD CARGO COMP.  LOWER DOOR JAMB BETWEEN BS Y=370-427 WAS REPLACED IAW SRM 53-05, FIG 44A  AND ER/A 539923-14, REV ORIG RII.
